# SDR DALA2021092305720

- Difficulty date: September 20, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,020 hours, 19,371 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 SLIDE LIGHT MISSING AT L1. CORRECTIVE ACTION: REPLACED SLIDE LIGHT. SYSTEM OPERATION IS NORMAL. (LP 8050090)
